# SDR CA960502014

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 6710 · Main Rotor Control
- Part: Cyclic Tube
- Part number: 206001342001
- Condition: Cracked
- Location: Upper Bolt Slot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DYE PENETRANT INSPECTION REVEALED A SMALL CRACK IN UPPER MOUNTING BOLT SLOT. R/H SIDE OF OUTER TUBE.
